Numbness is one of the side effects of the Covid-19 booster. This is common pain being reported by a number of those who took the jab.

Blog post by Marica Micallef

A lady posted on a Facebook page the following question:

[I am going to ask to see if maybe I am not alone.  I took the booster around a month ago.  But up till this date, my hand and under my arms get painful and the pain lasts days.  Is there anybody who also went through this?]

The feedback to the above comment and question was the following:

[My left arm has been in pain since the first dose.  My left arm is completely gone, I cannot lift it up and at times I am so much in pain that I feel like crying.

My health went backward from the second Pfizer dose. I have been bad since June… and apart from this, the glands under my arms have swollen. I had to take antibiotics and other pills.

Yes, but not with the booster but with the vaccine. I am even suffering from chest pains whereas before I never suffered from anything!

I have been taking pills and more pills since the second dose in July.  Now I have to do an MRI]

More feedback that followed was:

[Yes, dear my mum has been like this since March and she even hears buzzing in her ear.  At times she lifts up her arm to get a mug and it loses strength on its own.  She took the booster and she told me that she became worse. Yes, it is all from that…]

[The first and second doses did not affect me but since I took the booster, it has been a month where I cannot lift my shoulder.

In my case, it harmed my left arm too. I took Astrazeneca which was administered to me by a foreign doctor. Consequently, with the pain, I ended up with a torn arm muscle and with a hole in my arm. Now I must go for therapy. I wait and see what will happen after the therapy.]

[I spent a whole summer with a painful arm, I couldn’t even turn it round, from when I took the first vaccine].

Leave a Reply